# SDR UHLA2012100400344

- Difficulty date: October 4, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000045
- Aircraft time: 19,964 hours, 12,851 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - 29 HOLES MISDRILLED IN SPAR II 3RD CAP SPLICE, BETWEEN RIBS 9 AND 11.  HOLES MARKED FROM OUTBD TO INBD.  REAMED HOLES 2, 5, 7-9, AND 11-29 TO 0.263".  REAMED AND INSTALLED HAT BUSHINGS IN HOLES 3, 4, 6, AND 10, FINAL REAM IS 0.325".  REAMED AND INSTALLED HAT BUSHING IN 3 HOLES INBD OF NR 3 HOLE, FINAL REAM IS 0.325".  ALL WORK ACCOMPLISHED IAW EMB ETD 2012-013760 REV D.
